# SDR USAA060618

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 44,850 hours, 44,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C262303
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBOARD LOWER L/E OF O/B MIDFLAP WORN.  REMOVED OLD DOUBLER AND FABRICATED NEW DOUBLER IAW SRM 57-53-01, DEFECT SIZE: .4".
